# SDR 97FDEA00640

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

AFTER T/O, NR 2 ENG CVM TURB 5.0 AMBER BOX ACCOMPLISHED BY VIBRATION IN AIRFRAME (3000) PRECAUTIONARY SHUTDOWN AT APPROX 6000 EGT INTERMITTENTLY BLANK BEFORE SHUTDOWN REDUCED PWR TO 60 PERCENT N1 NO CHANGE IN VIBRATION.  FOUND MAJOR TURBINE CASE DAMAGE DUE TO STATOR BLADE FAILURE PERFORMED NR 2 ENG FAILURE/OVERLOAD CONDITION A CK 1 NSP PER MM 05-51, NO DISC FOUND SB 98009 RII NR 98362 JW.  REMOVED AND REPLACED NR 2 ENG AS PER W/C 71T0103 AND 71T0703 OK FOR SERV AS PER JRH IDLE LK CK AND APPROACH IDLE CK JRH 6-8 RII COMPLIED WITH TB SIMPSON 97671.
